On compactification of T₀-spaces
Colloquium Mathematicum, Tome 17 (1967) no. 1, pp. 41-50
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_1_41_50,
author = {L. Rudolf},
title = {On compactification of {T₀-spaces}},
journal = {Colloquium Mathematicum},
pages = {41--50},
year = {1967},
volume = {17},
number = {1},
doi = {10.4064/cm-17-1-41-50},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-1-41-50/}
}
L. Rudolf. On compactification of T₀-spaces. Colloquium Mathematicum, Tome 17 (1967) no. 1, pp. 41-50. doi: 10.4064/cm-17-1-41-50
Cité par Sources :